# SDR 95ZZZM738

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Propeller: Hartzl HDE6C3B
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boots
- Condition: Defective
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4168 - AFTER TAKEOFF FLT CREW NOTICED LEFT PROPELLER HEAT HAD FAILED.  CREW ELECTED TO RETURN TO FIELD.  AIRCRFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT DISCOVERED DE-ICE BOOTS ON BLADES NR 2 AND NR 4 WERE DEFECTIVE.  PIT MAINTENANCE REMOVED AND REPLACED LEFT PROPELLER IAW MM 61-00-00, GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
